# SDR ASAA0954493

- Difficulty date: February 23, 2009
- Submitted: February 26, 2009
- Operation: Air carrier
- Aircraft: N549AS
- Make and model: Boeing 737890
- Aircraft serial: 30824
- Aircraft time: 17,092 hours, 5,140 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Punctured
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE IN FLOOR PANEL IN THE AFT CARGO PIT.  FABRICATED A NEW FLOORBOARD AND INSTALLED NEW PANEL.
